# SDR CA190308010

- Difficulty date: March 6, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57215358200
- Condition: Corroded
- Location: Lt Wing
- Part time: 16,004 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION ON LH WING LOWER SKIN AFT EDGE AT RIB 19.
